# SDR SWAA2022030948152

- Difficulty date: May 6, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 55,313 hours, 32,316 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BREAK PANEL IS CRACKED STA 540; RBL 25-45; WL 208. / REMOVED AND REPLACED DAMAGED BREECH PANEL WITH NEW ONE AT BS 540 RBL 25-45; WL 208 IAW SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; DWG # 143A0060 REV A; AMM 53-21-00-000-801 AND AMM 53-21-00-400-801. 57193U 16MAY19
